MathSciNet Relay Station
MathSciNet bibliographic data
MR513873 50D35
Limaye, B. V.; Limaye, N. B. The fundamental theorem for the projective line over commutative rings. Aequationes Math. 16 (1977), no. 3, 275–281.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement